# SDR IXXA0400087S

- Difficulty date: May 26, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 75,918 hours, 75,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FWD ACCY COMPT FRAME CRACKED 1" AT STA 55.000, 1-24R.  REPAIRS WERE ACCOMPLISHED BY PERFORMING MAJOR REPAIRS IAW DC8 SRM 53-2-0 FIG 2.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 PAGES 1, 2.  REMOVED DAMAGED FRAME IAW DC8 SRM AND ANGLE DOUBLERS IAW DC8 SRM 53-2-0 FIG 2 PAGE 1 OF 3.  PERFORMED HEAT TREATMENT IAW DC8 SRM 51-1-1 PAGES 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND FRAME SEGMENT AND ANGLES IAW DC9 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED FRAME SEGMENT AND ANGLE DOUBLERS WITH NEW FASTENERS IAW DC9 SRM 53-2-0 FIG 2, DC8 SRM 51-1-21 PAGE 1, DC8 SRM 51-1-20D, PAGE 9 DC8 SRM 51-1-15 PAGE 1.
